Alert archive / Mississippi / Flash Flood Warnings in 2013

Flash Flood Warning 21, NWS Mobile, AL

June 5, 2013Perry County, Mississippi

NWS Mobile, AL issued this flash flood warning at Jun 5, 2013, 8:56 PM CDT for Perry County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2013, 8:56 PM CDT (01:56 UTC)
Expired
Jun 6, 2013, 12:00 AM CDT
In force
3 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

County Perry County, MS

The radar

The Mobile radar (KMOB), 93 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 1.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2013-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1891 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2013-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1891 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
918 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

965 
WGUS54 KMOB 060156
FFWMOB
MSC111-060500-
/O.NEW.KMOB.FF.W.0021.130606T0156Z-130606T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
856 PM CDT WED JUN 5 2013

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL PERRY COUNTY IN SOUTHEAST MISSISSIPPI...

* UNTIL MIDNIGHT CDT

* AT 855 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE 
  MONITORING SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL
  OVER CENTRAL PORTIONS OF PERRY COUNTY. RADAR ESTIMATES THAT 2 TO 4 
  INCHES OF RAIN HAS OCCURRED OVER THE PAST HOUR WEST OF BEAUMONT. 
  THIS WILL LIKELY CAUSE FLASH FLOODING IN THE WARNED AREA.

* LOCATIONS IMPACTED INCLUDE...
  NEW AUGUSTA...        BEAUMONT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLOODING IS IMMINENT OR OCCURRING. SEEK
HIGHER GROUND IMMEDIATELY. DO NOT DRIVE OR WALK INTO AREAS WHERE
WATER CROSSES A ROAD. TURN AROUND - DON'T DROWN!

&&

LAT...LON 3126 8913 3126 8888 3104 8887 3101 8914

$$
1 follow-up statement
819 
WGUS74 KMOB 060328
FFSMOB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1028 PM CDT WED JUN 5 2013

MSC111-060338-
/O.CAN.KMOB.FF.W.0021.000000T0000Z-130606T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PERRY MS-
1028 PM CDT WED JUN 5 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL PERRY
COUNTY...

AT 1023 PM CDT...THE HEAVY RAINFALL THAT PROMPTED THE WARNING FOR
CENTRAL PERRY COUNTY HAS ENDED...THUS THE FLASH FLOOD WARNING HAS
BEEN CANCELLED. HOWEVER...PONDING OF WATER MAY STILL BE ENCOUNTERED.

LAT...LON 3126 8913 3126 8888 3104 8887 3101 8914

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 8:40 PM CDT, 16 minutes earlier.

Area forecast discussion, Jun 5, 8:40 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
840 PM CDT WED JUN 5 2013

.MESOSCALE UPDATE...A LINE OF THUNDERSTORMS MOVING IN FROM THE
NORTHWEST WILL AFFECT THE NORTHWESTERN THIRD OF THE COUNTY WARNING
AREA. WE HAVE APPROXIMATELY DOUBLED THE POPS AND INCREASED RAINFALL
FOR THE GRIDS AND POINT-CLICK. INCLUDED HEAVY RAIN AND GUSTY WIND
WORDING.

&&

.AVIATION UPDATE...NOT MUCH CHANGE TO 00Z TAFS BUT WILL UPDATE FOR
BAND OF SHRA AND TSRA COMING IN FROM THE NORTHWEST...EXPECTED
CONSIDERABLY WEAKER BY THE TIME IT REACHES MOBILE AND BFM...WEAKER
STILL FOR PNS. CHANCES OF CONDITIONS DOWN TO VLIFR INCREASE NORTH
AND WEST.

&&

.PREV DISCUSSION... /ISSUED 324 PM CDT WED JUN 5 2013/

SHORT TERM...(TONIGHT THROUGH MONDAY)...FOR THE SHORT TERM...A
SYSTEM OVER THE CENTRAL GULF OF MEX...IN THE SOUTH END OF AN UPPER
TROUGH STRETCHING SOUTH OVER THE MISS RIVER VALLEY AND GULF OF MEX. A
SHORTWAVE IS MOVING THROUGH THE MID MISS RIVER SECTIONS OF THE ROUGH
TONIGHT...FIRST DRAWING THE GULF SYSTEM NORTH...THEN SWEEPING IT
NORTHEAST TOWARDS THE FL PENINSULA/PANHANDLE JUNCTURE. THE NAM IS
ADVERTISING A WEAKER SHORTWAVE MOVING OVER THE MISS RIVER
VALLEY...ALLOWING THE GULF SYSTEM TO SLOWLY MEANDER NORTH TOWARDS THE
WESTERN FL PANHANDLE. AM GOING WITH THE CONSENSUS OF THE MODELS FOR
THIS SYSTEMS MOVEMENT.

FOR THE FORECAST...THIS MEANS THE CURRENT ACTIVITY WILL DECREASE
INTO THE OVERNIGHT HOURS...BUT AS MORE ENERGY SWINGS THROUGH THE
MISS RIVER TROUGH(OVER THE LOWER MISS RIVER VALLEY...AM EXPECTING
ANOTHER ROUND TOMORROW. HAVE A FEELING IT WILL BE FARTHER SOUTH THAN
THE GFS IS ADVERTISING...SO HAVE BUMPED POPS UP FROM THE GFS
SOLUTION. /16

LONG TERM...(THURSDAY NIGHT THROUGH NEXT WEDNESDAY)...MOIST
UNSETTLED WEATHER PATTERN EXPECTED THROUGH THE WEEKEND WITH SCATTERED SHOWERS
AND THUNDERSTORMS DEVELOPING ALONG A STALLED...WEAKENING
FRONTAL BOUNDARY THAT MOVES INTO THE AREA THURSDAY NIGHT. CONVECTION
WILL BE MAXIMIZED DURING THE AFTERNOON AND DIMINISHING DURING THE
EVENING HOURS. BY MONDAY...THE LONGWAVE TROUGH ALOFT THAT HAS
PERSISTED OVER THE REGION BEGINS TO FILL ALLOWING THE BERMUDA HIGH TO
BEGIN BUILDING IN. THIS WILL RESULT IN THE WARMING OF OUR DAYTIME
HIGHS BY A FEW DEGREES...A DECREASE IN LAYER PRECIPITABLE WATER...AND
MORE ISOLATED VERSUS SCATTERED AFTERNOON CONVECTION ALONG THE SEA
BREEZE FRONT. /08 JW

MARINE...THE SYSTEM OVER THE OPEN GULF OF MEX HAS WANDERED NORTH
TODAY...THEN IS EXPECTED TO TAKE A NORTHEAST TREK TONIGHT INTO
THURSDAY. MODERATE TO STRONG EAST TO SOUTHEAST WINDS WILL BECOME A
LIGHT OFFSHORE THURSDAY INTO THURSDAY NIGHT AS THE SYSTEM MOVES OFF.
ANOTHER SHORTWAVE MOVING OVER THE AREA WILL BRING A RE-ENFORCING
SHOT OF NORTHERLY AIR FRIDAY INTO FRIDAY EVENING. A SURFACE RIDGE
WILL BUILD WEST OVER THE GULF OF MEX...BRINGING BACK A SOUTH TO
SOUTHWESTERLY FLOW TO THE AREA FOR THE WEEKEND INTO THE COMING WEEK.

/16

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      70  86  71  90  70 /  50  60  30  30  20
PENSACOLA   73  85  73  88  74 /  50  60  20  30  20
DESTIN      75  83  73  84  74 /  40  60  20  30  20
EVERGREEN   69  86  69  91  67 /  80  60  30  50  20
WAYNESBORO  68  87  68  90  65 /  80  70  40  30  20
CAMDEN      68  86  69  89  67 /  80  70  40  50  20
CRESTVIEW   70  86  68  91  68 /  60  60  20  40  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 8 PM THURSDAY FOR THE FOLLOWING
     ZONES: LOWER BALDWIN...LOWER MOBILE...

     HIGH SURF ADVISORY UNTIL 8 PM THURSDAY FOR THE FOLLOWING ZONES:
     LOWER BALDWIN...LOWER MOBILE...

FL...HIGH RIP CURRENT RISK UNTIL 8 PM THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
     ROSA...

     HIGH SURF ADVISORY UNTIL 8 PM THURSDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 8 PM THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
     20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
     NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO
     60 NM...

&&
Hazardous weather outlook, Jun 5, 8:45 PM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
845 PM CDT WED JUN 5 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-070145-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
845 PM CDT WED JUN 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT

A HIGH SURF ADVISORY IS IN EFFECT. THERE IS A HIGH RISK OF LIFE
THREATENING RIP CURRENTS ALONG AREA BEACHES. DANGEROUS SURF
CONDITIONS AND MINOR COASTAL FLOODING WILL CONTINUE DUE TO SWELL
FROM TROPICAL STORM ANDREA WHICH FORMED IN THE EAST-CENTRAL GULF OF
MEXICO ABOUT 320 MI SOUTH-SOUTHWEST OF APALACHICOLA FLORIDA.
BREAKERS 2 TO 4 FEET OR HIGHER WILL ALSO ALSO AFFECT AREA BEACHES
TONIGHT.

ELSEWHERE...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL
CONTINUE TO AFFECT THE REGION THIS EVENING. THE STRONGEST STORMS
WILL AFFECT INTERIOR PORTIONS OF SOUTHEAST MISSISSIPPI AND SOUTHWEST
ALABAMA...WHERE A FEW STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND
GUSTS OVER 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND
VERY HEAVY RAINFALL. PONDING OF WATER ON AREA ROADS AND FLOODING OF
LOW LYING AREAS WILL BE POSSIBLE UNDERNEATH THE HEAVIER SHOWERS AND
STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A HIGH SURF ADVISORY IS IN EFFECT THROUGH LATE THURSDAY EVENING.
THERE IS A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES THROUGH
LATE THURSDAY EVENING. HAZARDOUS SURF CONDITIONS AND MINOR COASTAL
FLOODING WILL CONTINUE THROUGH LATE THURSDAY EVENING DUE TO SWELL
FROM TROPICAL STORM ANDREA.

ELSEWHERE...SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH FRIDAY WITH
ISOLATED TO SCATTERED THUNDERSTORMS THEREAFTER. SOME STORMS MAY
BRING WIND GUSTS 35 TO 45 MPH...LOCALLY HEAVY RAINFALL...AND
FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
THROUGH TUESDAY.

GMZ630>635-650-655-670-675-070145-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
845 PM CDT WED JUN 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED THROUGH TONIGHT
DUE TO A COMBINATION OF STRONG EAST WINDS AND SEAS BUILDING TO 6 TO
9 FEET. THIS IS DUE TO WIND AND SWELL FROM TROPICAL STORM ANDREA
WHICH FORMED IN THE EAST-CENTRAL GULF OF MEXICO ABOUT 320 MI SOUTH-
SOUTHWEST OF APALACHICOLA FLORIDA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED TO CONTINUE
THROUGH EARLY FRIDAY WHILE STRONG EAST WINDS...BECOMING NORTHEAST
THURSDAY...AND SEAS 6 TO 9 FEET. WIND AND SEAS WILL SUBSIDE OUT TO
20 MILES AROUND MIDDAY THURSDAY THROUGH THURSDAY AFTERNOON.

In the hours before

Special weather statement, Jun 5, 4:33 PM CDT, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
433 PM CDT WED JUN 5 2013

ALZ051>055-MSZ067-052230-
CHOCTAW AL-MONROE AL-WASHINGTON AL-WILCOX AL-WAYNE MS-CLARKE AL-
433 PM CDT WED JUN 5 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WAYNE
COUNTY IN SOUTHEAST MISSISSIPPI...SOUTHERN CHOCTAW...NORTHERN
MONROE...NORTHWESTERN WASHINGTON...WILCOX AND NORTHERN CLARKE
COUNTIES IN SOUTHWEST ALABAMA...THROUGH 530 PM CDT...

AT 428 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 14 MILES SOUTHEAST OF CAMDEN TO 10 MILES
NORTHWEST OF GROVE HILL TO 15 MILES NORTH OF CHATOM...AND MOVING
NORTHWEST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BOYKIN...             TOXEY...              SILAS...
  NEEDHAM...            GILBERTOWN...         BUTLER...
  YELLOW BLUFF...       PINE HILL...          PINE APPLE...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS 40 TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

HAZARDOUS DRIVING CONDITONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY
RESTRICT VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS...WHICH
MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELLERS ARE URGED TO USE
CAUTION.

&&
Special weather statement, Jun 5, 5:14 PM CDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
514 PM CDT WED JUN 5 2013

MSZ067-052245-
WAYNE MS-
514 PM CDT WED JUN 5 2013

...A STRONG THUNDERSTORM WILL AFFECT WESTERN WAYNE COUNTY IN
SOUTHEAST MISSISSIPPI THROUGH 545 PM CDT...

AT 514 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 14 MILES NORTH OF
RICHTON...OR 10 MILES WEST OF CLARA...AND WAS MOVING NORTHWEST AT 5
MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL WESTERN WAYNE COUNTY SOUTHWEST OF STRENGTHFORD

THIS STORM WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 40 TO
50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY
RAIN. SEEK SAFE SHELTER INDOORS IF THUNDERSTORMS APPROACH YOUR
LOCATION.

&&
Special weather statement, Jun 5, 6:46 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
646 PM CDT WED JUN 5 2013

ALZ051-MSZ067-060045-
CHOCTAW AL-WAYNE MS-
646 PM CDT WED JUN 5 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WAYNE COUNTY
IN SOUTHEAST MISSISSIPPI...AND CHOCTAW COUNTY IN SOUTHWEST ALABAMA...
THROUGH 745 PM CDT...

AT 645 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 18 MILES NORTHWEST OF BUTLER TO 15 MILES
NORTHEAST OF QUITMAN TO QUITMAN...AND MOVING WEST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TOXEY...              PENNINGTON...         NEEDHAM...
  LISMAN...             GILBERTOWN...         BUTLER...

THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50
MPH...IN ADDITION TO FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND
VERY HEAVY RAIN.

WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES.
MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID
USING TELEPHONES.

&&
Special weather statement, Jun 5, 7:35 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
735 PM CDT WED JUN 5 2013

MSZ075-060115-
PERRY MS-
735 PM CDT WED JUN 5 2013

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PERRY COUNTY IN
SOUTHEAST MISSISSIPPI...THROUGH 815 PM CDT...

AT 733 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM THAT WAS LOCATED 13 MILES SOUTHWEST
OF RICHTON...OR NEAR NEW AUGUSTA...AND MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEW AUGUSTA...        BEAUMONT...

THIS STORM WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 40 TO
50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW
AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS
PASSED.

FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAIN WILL
ALSO ACCOMPANY THIS STORM. HEAVY RAINS MAY QUICKLY CAUSE PONDING OF
WATER ON AREA ROADWAYS. SEEK SAFE SHELTER INDOORS IF THUNDERSTORMS
APPROACH YOUR LOCATION.

&&
Special weather statement, Jun 5, 7:41 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
741 PM CDT WED JUN 5 2013

ALZ051-052-MSZ067-060130-
CHOCTAW AL-WASHINGTON AL-WAYNE MS-
741 PM CDT WED JUN 5 2013

...A STRONG THUNDERSTORM WILL AFFECT EASTERN WAYNE COUNTY IN
SOUTHEAST MISSISSIPPI...SOUTHWESTERN CHOCTAW AND NORTHWESTERN
WASHINGTON COUNTIES IN SOUTHWEST ALABAMA...THROUGH 830 PM CDT...

AT 736 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WAYNESBORO...
OR 6 MILES NORTH OF CLARA...AND MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WAYNESBORO...         CLARA...              BUCKATUNNA...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAIN WILL
ALSO ACCOMPANY THIS STORM. HEAVY RAINS MAY QUICKLY CAUSE PONDING OF
WATER ON AREA ROADWAYS. SEEK SAFE SHELTER INDOORS IF THUNDERSTORMS
APPROACH YOUR LOCATION.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:09 PM CDTAreal Flood AdvisoryMOBPerry111 min
Jun 5, 7:51 PM CDTSevere Thunderstorm WarningMOBWayne39 min
Jun 5, 8:10 PM CDTAreal Flood AdvisoryMOBWayne3 hr
Jun 5, 8:23 PM CDTSevere Thunderstorm WarningMOBGreene52 min
Jun 5, 8:30 PM CDTSevere Thunderstorm WarningMOBWayne30 min
Jun 5, 8:39 PM CDTFlash Flood WarningMOBWayne3 hr
Jun 5, 9:04 PM CDTSevere Thunderstorm WarningMOBGeorge, Greene56 min

Nearby

Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.